Autori: Stankovic Mica S
Naslov | On Equitorsion Geodesic Mappings of General Affine Connection Spaces (Article) |
Autori | Stankovic Mica S Mincic Svetislav M Velimirovic Ljubica S Zlatanovic Milan Lj |
Info | RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, (2010), vol. 124 br. , str. 77-90 |
Projekat | Serbian Ministry of Science [144032] |
Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science |
Naslov | Equitorsion Holomorphically Projective Mappings of Generalized Kahlerian Space of the First Kind (Article) |
Autori | Stankovic Mica S Zlatanovic Milan Lj Velimirovic Ljubica S |
Info | CZECHOSLOVAK MATHEMATICAL JOURNAL, (2010), vol. 60 br. 3, str. 635-653 |
Projekat | MNTR Serbia [144032] |
Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | New Integrability Conditions of Derivational Equations of a Submanifold in a Generalized Riemannian Space (Article) |
Autori | Mincic Svetislav M Velimirovic Ljubica S Stankovic Mica S |
Info | FILOMAT, (2010), vol. 24 br. 4, str. 137-146 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | SOME RELATIONS IN THE GENERALIZED KAHLERIAN SPACES OF THE SECOND KIND (Article) |
Autori | Stankovic Mica S Velimirovic Ljubica S Zlatanovic Milan Lj |
Info | FILOMAT, (2009), vol. 23 br. 2, str. 82-89 |
Projekat | MNTR Serbia [144032D] |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science |
Naslov | On equitorsion holomorphically projective mappings of generalized Kahlerian spaces (Article) |
Autori | Stankovic Mica S Mincic Svetislav M Velimirovic Ljubica S |
Info | CZECHOSLOVAK MATHEMATICAL JOURNAL, (2004), vol. 54 br. 3, str. 701-715 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |